# SDR HALA20250204049

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 11,272 hours, 2,929 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,563 hours, 507 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A APPEARED DURING CLIMB AND ONCE IN FLIGHT. FOUND SHORT TO GROUND ON #1 ENGINE LOOP A HARNESS (4165KS) REMOVED & REPLACED HARNESS PER AMM 26-12-61. FDU 1 TEST OK, OK FOR SERVICE.
